# SDR CA141118003

- Difficulty date: November 14, 2014
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 10,311 hours
- Engine: Pwc PW150A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP15790119
- Condition: Cracked
- Location: Flight Deck
- Part time: 9,878 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE ENROUTE, AT CRUISING ALTITUDE, CREW REPORTED THAT A "BANG" WAS HEARD. CAPTAIN`S WINDSHIELD CRACKED IN FLIGHT AND SOME ARCING WAS REPORTED BY CREW.  THE WINDOW HEAT WAS IN THE "ON" POSITION AT THAT TIME.  DECISION WAS MADE TO LAND AT AN ALTERNATE AIRPORT.  LANDING WAS UNEVENTFUL. THERE WAS EVIDENCE OF MELTED SUBSTANCE IN THE CRACKED WINDSHIELD.  MAINTENANCE REPLACED THE WINDSHIELD AND ACFT WAS RETURNED TO SERVICE AFTER OPS CHECKS OF WINDSHIELD HEAT AND A PRESSURIZATION RUN.
